question-icon

What causes abdominal pain, diarrhea and nausea?

default
Posted on Mon, 7 Nov 2016
Question: I am having intestinal problems. Much pain and having diarrhea each day,also nausea. Went to gastro dr. yesterday.changed my meds from bentyl to hycosamine. don't know how long it takes to get into your system. Also took a stool samplel to the hospital today. Am just miserable for almost 2 wks.
YYYY@YYYY
doctor
Answered by Dr. Kathy Robinson (14 minutes later)
Brief Answer:
have you tried imodium

Detailed Answer:
Hello and I am sorry you are having this problem.
I am glad that you took in stool samples. If there is an infection or parasites then they can treat that and your problems should clear up.
Hyoscyamine can take several days to work but is meant to relieve cramping and help decrease the diarrhea.
I suggest that you start on a probiotic like align daily. Dietary changes may also help by eating mainly rice, chicken or other meat that is not fatty and not fried and only cooked vegetables and fruits.
I would avoid beans and all dairy products until this gets sorted out.
I think you could try some imodium for the diarrhea for a few days but take care not to use it so much you get constipation.
Staying well hydrated is important so drink plenty of water and avoid all alcohol and caffeine.
I wish you the best,
Dr. Robinson
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Kathy Robinson

General & Family Physician

Practicing since :1989

Answered : 3535 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes abdominal pain, diarrhea and nausea?

Brief Answer: have you tried imodium Detailed Answer: Hello and I am sorry you are having this problem. I am glad that you took in stool samples. If there is an infection or parasites then they can treat that and your problems should clear up. Hyoscyamine can take several days to work but is meant to relieve cramping and help decrease the diarrhea. I suggest that you start on a probiotic like align daily. Dietary changes may also help by eating mainly rice, chicken or other meat that is not fatty and not fried and only cooked vegetables and fruits. I would avoid beans and all dairy products until this gets sorted out. I think you could try some imodium for the diarrhea for a few days but take care not to use it so much you get constipation. Staying well hydrated is important so drink plenty of water and avoid all alcohol and caffeine. I wish you the best, Dr. Robinson